RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 1, Pages 116–121 (Mi jsfu228)  

This article is cited in 3 scientific papers (total in 3 papers)

On permutation groups with finite parameters of dispersion

Nikolai M. Suchkova, Andrey A. Mankova, Yury S. Tarasovb

a Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
b Krasnoyarsk Branch, International Academy of Ecology and Nature Management, Krasnoyarsk, Russia

Abstract: We study the permutation group $G$ of set natural numbers $N$ with finite parameters of dispersion. We give proof, that every finite subset of $G$ lies in a subgroup $Q=AB$, where $A,B$ are a local finite approximated subgroups of $G$.

Keywords: group, permutation, parameter of dispersion.

Full text: PDF file (148 kB)
References: PDF file   HTML file
UDC: 519.45
Received: 21.06.2011
Received in revised form: 25.09.2011
Accepted: 11.10.2011

Citation: Nikolai M. Suchkov, Andrey A. Mankov, Yury S. Tarasov, “On permutation groups with finite parameters of dispersion”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012), 116–121

Citation in format AMSBIB
\Bibitem{SucManTar12}
\by Nikolai~M.~Suchkov, Andrey~A.~Mankov, Yury~S.~Tarasov
\paper On permutation groups with finite parameters of dispersion
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 1
\pages 116--121
\mathnet{http://mi.mathnet.ru/jsfu228}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu228
  • http://mi.mathnet.ru/eng/jsfu/v5/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Suchkov, Yu. S. Tarasov, “On uniform permutations with finite dispersion parameters”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S163–S168  mathnet  crossref  mathscinet  isi  elib
    2. N. M. Suchkov, Yu. S. Tarasov, “O porozhdayuschikh grupp podstanovok s konechnymi parametrami rasseivaniya”, Sib. elektron. matem. izv., 11 (2014), 345–353  mathnet
    3. N. M. Suchkov, N. G. Suchkova, “O normalnykh podgruppakh grupp ogranichennykh podstanovok”, Sib. elektron. matem. izv., 12 (2015), 344–353  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:300
    Full text:87
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021